# SDR DALA2024071607174

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION FOUND IN LH WING SKIN LWR SURFACE OF THE UPPER SKIN AT TRAILING EDGE OVERHANG AREA BTWN RIB 14 AND RIB 15. CORRECTIVE ACTION: REPAIRED PER ER/A 617944-14. (0448680)
